MathSciNet Relay Station
MathSciNet bibliographic data
MR885491 (88d:05007) 05A15
Canfield, E. Rodney; Wormald, Nicholas C. Ménage numbers, bijections and $P$-recursiveness. Special issue: ordered sets (Oberwolfach, 1985). Discrete Math. 63 (1987), no. 2-3, 117–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement